# SDR HNAA2021031000095

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,687 hours, 44,329 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Eng Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK EICAS MSG DISPLAYED C/W RMM 36-11-05.   LEFT ENG BLEED INOP WITH APU BLEED AIR CURRENTLY ON THE MEL. OPEN
